Translator Disclaimer
2019 Heron triangles with three rational medians
Ralph H. Buchholz, Robert P. Stingley
Rocky Mountain J. Math. 49(2): 405-417 (2019). DOI: 10.1216/RMJ-2019-49-2-405

Abstract

We study the eight elliptic curves whose rational points correspond to Heron triangles with two rational medians. We show that none of these triangles can have three rational medians.

Funding Statement

The first author was supported by the Defence Science and Technology Group. The second author was supported by the NSA.

Citation

Download Citation

Ralph H. Buchholz. Robert P. Stingley. "Heron triangles with three rational medians." Rocky Mountain J. Math. 49 (2) 405 - 417, 2019. https://doi.org/10.1216/RMJ-2019-49-2-405

Information

Received: 14 July 2018; Revised: 21 July 2018; Published: 2019
First available in Project Euclid: 23 June 2019

zbMATH: 07079976
MathSciNet: MR3973232
Digital Object Identifier: 10.1216/RMJ-2019-49-2-405

Subjects:
Primary: 11D45, 14G05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • 2019
Back to Top